# SDR REXA2015FA0000595

- Difficulty date: November 20, 2015
- Submitted: November 20, 2015
- Operation: General aviation
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 24,004 hours, 21,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R35050109
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ON APB AT FS 621 FOR UPPER CARGO NET SUPPORT BEAM IS CRACKED.
